On transcendental automorphisms of algebraic foliations

Tom 179 / 2003

B. Scárdua Fundamenta Mathematicae 179 (2003), 179-190 MSC: 37F75, 32S65. DOI: 10.4064/fm179-2-5

Streszczenie

We study the group $\mathop{\rm {Aut}}({\cal F})$ of (self) isomorphisms of a holomorphic foliation ${\cal F}$ with singularities on a complex manifold. We prove, for instance, that for a polynomial foliation on $\mathbb C^2$ this group consists of algebraic elements provided that the line at infinity $\mathbb C P(2) \setminus \mathbb C^2$ is not invariant under the foliation. If in addition ${\cal F}$ is of general type (cf. \cite{Vitorio}) then $\mathop{\rm {Aut}}({\cal F})$ is finite. For a foliation with hyperbolic singularities at infinity, if there is a transcendental automorphism then the foliation is either linear logarithmic, Riccati or chaotic (cf. Definition~1). We also give a description of foliations admitting an invariant algebraic curve $C\subset \mathbb{C}^2$ with a transcendental foliation automorphism.

Autorzy

  • B. ScárduaInstituto de Matemática
    Universidade Federal do Rio de Janeiro
    C.P. 68530
    CEP. 21945-970 Rio de Janeiro, RJ, Brazil
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek